Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

On a problem of G. E. Sacks


Author: A. H. Lachlan
Journal: Proc. Amer. Math. Soc. 16 (1965), 972-979
MSC: Primary 02.70
MathSciNet review: 0182560
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 02.70

Retrieve articles in all journals with MSC: 02.70


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1965-0182560-0
PII: S 0002-9939(1965)0182560-0
Article copyright: © Copyright 1965 American Mathematical Society